MathSciNet Relay Station
MathSciNet bibliographic data
MR2729003 (2011i:60012) 60B20 (33C10 47A75 47B35)
Ehrhardt, Torsten The asymptotics of a Bessel-kernel determinant which arises in random matrix theory. Adv. Math. 225 (2010), no. 6, 3088–3133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement